# SDR DLM88090614

- Difficulty date: April 3, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566505
- Condition: Corroded
- Location: Bs 1088-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 1088 TO 1309 CORRODED OUT OF LIMITS.  REPLACED TRACK PER 51-30-02 ON AAR 240654 AT LBL 44.
